Share this:

Anonymous
@anon01879703

Posts: 7
Joined: May 25, 2013

Hi

Posted by @anon01879703, Jun 11, 2013

Hi i wanna to share my thought. I am in depression and sufer from anxiety. I am taking zoloft 50mg. And klonopin. Since a started zoloft. I feel fuggy tired. I dont l know what to do. Should i quite them or keep taking the zoloft.

Reply


Anonymous
@anon54214697

Posts: 3
Joined: Jun 16, 2013
Posted by @anon54214697, Jun 16, 2013

Talk to your doctor before quitting anything.

Those medications should not be abruptly stopped.


Anonymous
@anon01879703

Posts: 7
Joined: May 25, 2013
Posted by @anon01879703, Jun 17, 2013

Thank you very much. For let me know. I talked to my primary doctor. He said. Its good to keep taking the zoloft. Cause they are very good for people who have bad thoughts.


Anonymous
@anon73206538

Posts: 2
Joined: Sep 30, 2013
Posted by @anon73206538, Sep 30, 2013

Klonapin can be very addicting. My son took it and it knocked him out for hours. Maybe that’s what the tiredness is from

Please login or register to post a reply.